zbMATH — the first resource for mathematics

Sex dependent genetic recombination rates for several loci. (English) Zbl 0711.92012
The authors study a genetic algebra obtained from the situation where there are linked loci with different recombination rates for the two sexes. They obtain a non-commutative algebra although a similar situation studied earlier gave rise to a commutative algebra (but with a larger dimension). The main part of the paper deals with the plenary powers of the algebra. This includes a formula for the plenary train roots of the zygotic algebra.
Reviewer: H.Gonshor

92D10 Genetics and epigenetics
17D92 Genetic algebras
Full Text: DOI
[1] Bennett, J.H., On the theory of random mating, Ann. eugen., 18, 311-317, (1954)
[2] Holgate, P., Canonical multiplication in the genetic algebra for linked loci, Linear algebra appl., 26, 281-286, (1979) · Zbl 0408.92004
[3] Holgate, P., Population algebras, J. roy. statist. soc. ser. B, 43, 1-19, (1981) · Zbl 0472.92008
[4] Lopez-Sanchez, J.; Vargas, A.P., Zygotic algebra for two-linked loci with sexually different recombination rates, Bull. math. biol., 47, 771, (1985) · Zbl 0586.92016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.